Alert archive / California / High Wind Watches in 2012
High Wind Watch 8, NWS San Diego, CA
NWS San Diego, CA issued this high wind watch at Feb 14, 2012, 3:36 AM PST for 4 counties in California. It took effect at Feb 16, 2012, 2:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 14, 2012, 3:36 AM PST (11:36 UTC)
- In effect from
- Feb 16, 2012, 2:00 AM PST
- Expired
- Feb 15, 2012, 12:32 PM PST
- In force
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 11.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
979 WWUS76 KSGX 141136 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 336 AM PST TUE FEB 14 2012 ...DECREASING WEST WINDS FOR THE MOUNTAINS AND DESERTS THIS MORNING... ...STRONG NORTHEAST WINDS POSSIBLE LATE WEDNESDAY NIGHT AND THURSDAY THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL FOOTHILLS... .A COLD LOW PRESSURE SYSTEM WILL MOVE EAST TODAY WITH DECREASING GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THIS MORNING. ANOTHER ROUND OF GUSTY WEST WINDS IS EXPECTED FOR THE MOUNTAINS AND DESERTS WEDNESDAY AFTERNOON AND EARLY EVENING. OFFSHORE FLOW FOR LATE WEDNESDAY NIGHT AND THURSDAY IS EXPECTED TO BRING STRONG GUSTY NORTHEAST WINDS THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL FOOTHILLS WITH STRONGEST GUSTS TO AROUND 75 MPH. CAZ042-048-055-057-142200- /O.NEW.KSGX.HW.A.0008.120216T1000Z-120216T2200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 336 AM PST TUE FEB 14 2012 ...HIGH WIND WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON. * WINDS: AREAS OF NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 70 MPH. * LOCATION: THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL FOOTHILLS. * TIMING: WINDS DEVELOPING LATE WEDNESDAY NIGHT WITH STRONGEST WINDS THURSDAY MORNING. * IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP MAX DAILY WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/KML/WIND.PHP?WFO=SGX MARTIN
4 follow-up statements
788 WWUS76 KSGX 142132 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 132 PM PST TUE FEB 14 2012 ...GUSTY WEST WINDS FOR THE DESERTS ON WEDNESDAY AS A STORM SYSTEM MOVES THROUGH... ...STRONG NORTHEAST WINDS POSSIBLE LATE WEDNESDAY NIGHT AND THURSDAY THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL FOOTHILLS... .ANOTHER ROUND OF GUSTY WEST WINDS IS EXPECTED FOR THE MOUNTAINS AND DESERTS WEDNESDAY AFTERNOON AND EARLY EVENING AS A STORM SYSTEM MOVES THROUGH SOUTHERN CALIFORNIA. AFTER THIS SYSTEM MOVES INTO BAJA...OFFSHORE FLOW WILL DEVELOP LATE WEDNESDAY NIGHT AND THURSDAY. EXPECT STRONG AND GUSTY NORTHEAST WINDS THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL FOOTHILLS WITH STRONGEST GUSTS TO AROUND 70 MPH. CAZ060>062-150600- /O.NEW.KSGX.WI.Y.0011.120215T1800Z-120216T0600Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 132 PM PST TUE FEB 14 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY. * WINDS: WEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH. * TIMING: LATE WEDNESDAY MORNING THROUGH MOST OF WEDNESDAY EVENING. * VISIBILITY: AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ042-048-055-057-150600- /O.CON.KSGX.HW.A.0008.120216T1000Z-120216T2200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 132 PM PST TUE FEB 14 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON. * WINDS: AREAS OF NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 70 MPH. * LOCATION: THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL FOOTHILLS. * TIMING: NORTHEAST WINDS DEVELOPING LATE WEDNESDAY NIGHT WITH STRONGEST WINDS THURSDAY MORNING. * IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HARRISON/PG
922 WWUS76 KSGX 150500 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 900 PM PST TUE FEB 14 2012 ...GUSTY WEST WINDS FOR THE DESERTS ON WEDNESDAY AS A STORM SYSTEM MOVES THROUGH... ...STRONG NORTHEAST WINDS POSSIBLE WEDNESDAY NIGHT AND THURSDAY THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL FOOTHILLS... .GUSTY WEST WINDS WILL DEVELOP IN THE MOUNTAINS AND DESERTS AGAIN WEDNESDAY AFTERNOON AND EARLY EVENING...AS A STORM SYSTEM TRACKS ACROSS SOUTHERN CALIFORNIA. AS THIS SYSTEM MOVES INTO BAJA...THE WINDS WILL QUICKLY SHIFT FROM WEST TO NORTHEAST LATE WEDNESDAY NIGHT AND THURSDAY. EXPECT STRONG AND GUSTY NORTHEAST WINDS THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL FOOTHILLS...WITH STRONGEST GUSTS TO AROUND 70 MPH. CAZ060>062-151300- /O.CON.KSGX.WI.Y.0011.120215T1800Z-120216T0600Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 900 PM PST TUE FEB 14 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY. * WINDS: WEST WINDS 15 TO 25 MPH...WITH GUSTS TO 45 MPH. * TIMING: LATE WEDNESDAY MORNING THROUGH MOST OF WEDNESDAY EVENING. * VISIBILITY: AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ042-048-055-057-151300- /O.CON.KSGX.HW.A.0008.120216T1000Z-120216T2200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 900 PM PST TUE FEB 14 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON. * WINDS: AREAS OF NORTHEAST WINDS 25 TO 35 MPH...WITH GUSTS TO 70 MPH. * LOCATION: THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL FOOTHILLS. * TIMING: NORTHEAST WINDS WILL DEVELOP WEDNESDAY NIGHT...WITH STRONGEST WINDS OCCURRING THURSDAY MORNING. * IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ PALMER
957 WWUS76 KSGX 151025 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 225 AM PST WED FEB 15 2012 ...GUSTY WEST WINDS TODAY AS A STORM SYSTEM MOVES THROUGH... ...STRONG GUSTY NORTHEAST WINDS POSSIBLE EARLY THURSDAY MORNING THROUGH FRIDAY AFTERNOON THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL FOOTHILLS... .GUSTY SOUTHWEST TO WEST WINDS WILL DEVELOP TODAY AS A STORM SYSTEM TRACKS ACROSS SOUTHERN CALIFORNIA. AS THIS SYSTEM MOVES INTO BAJA CALIFORNIA...THE WINDS WILL QUICKLY SHIFT TO THE NORTHEAST LATE TONIGHT. EXPECT STRONG AND GUSTY NORTHEAST WINDS THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL FOOTHILLS THURSDAY MORNING THROUGH FRIDAY AFTERNOON. CAZ042-152200- /O.EXB.KSGX.WI.Y.0011.120215T2100Z-120216T0300Z/ /O.EXT.KSGX.HW.A.0008.120216T1000Z-120217T2100Z/ ORANGE COUNTY COASTAL AREAS- 225 AM PST WED FEB 15 2012 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST THIS EVENING... ...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST THIS EVENING. THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. * WINDS: WEST WINDS 15 TO 20 MPH WITH GUSTS TO 35 MPH WEDNESDAY AFTERNOON...MAINLY NEAR THE COAST. FOR THURSDAY MORNING THROUGH FRIDAY...AREAS OF NORTHEAST WINDS 25 TO 35 MPH...WITH GUSTS TO 60 MPH BELOW THE FAVORED PASSES AND CANYONS OF THE SANTA ANA MOUNTAINS. * LOCATION: FOR TODAY...STRONGEST WINDS EXPECTED NEAR THE COAST. FOR THURSDAY AND FRIDAY...STRONGEST WINDS EXPECTED BELOW THE FAVORED PASSES AND CANYONS OF THE SANTA ANA MOUNTAINS. * TIMING: GUSTY WEST WINDS WILL DEVELOP IN THE EARLY AFTERNOON THROUGH THIS EVENING AS A COLD FRONT MOVES THROUGH. NORTHEAST WINDS WILL DEVELOP LATE WEDNESDAY NIGHT...WITH STRONGEST WINDS OCCURRING THURSDAY AND FRIDAY MORNINGS. NORTHEAST WINDS WILL DIMINISH FRIDAY AFTERNOON. * IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ043-050-152200- /O.EXB.KSGX.WI.Y.0011.120215T2100Z-120216T0300Z/ SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 225 AM PST WED FEB 15 2012 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST THIS EVENING. * WINDS: WEST WINDS 15 TO 25 MPH...WITH GUSTS TO 35 MPH. * TIMING: THIS AFTERNOON THROUGH THIS EVENING. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ060>062-152200- /O.CON.KSGX.WI.Y.0011.120215T1800Z-120216T0600Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 225 AM PST WED FEB 15 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING. * WINDS: SOUTHWEST TO WEST WINDS 15 TO 25 MPH...WITH GUSTS TO 45 MPH. * TIMING: LATE THIS MORNING THROUGH THIS EVENING. * VISIBILITY: AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ048-055-057-152200- /O.EXT.KSGX.HW.A.0008.120216T1000Z-120217T2100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 225 AM PST WED FEB 15 2012 ...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON... THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. * WINDS: AREAS OF NORTHEAST WINDS 25 TO 35 MPH...WITH GUSTS TO 65 MPH. LOCAL GUSTS IN EXCESS OF 70 MPH POSSIBLE THROUGH AND BELOW THE FAVORED PASSES AND CANYONS OF THE SAN BERNARDINO AND SANTA ANA MOUNTAINS. * LOCATION: THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL FOOTHILLS. * TIMING: NORTHEAST WINDS WILL DEVELOP LATE WEDNESDAY NIGHT...WITH STRONGEST WINDS OCCURRING THURSDAY AND MORNINGS. NORTHEAST WINDS WILL DIMINISH FRIDAY AFTERNOON. * IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. FREEWAYS MOSTLY LIKELY TO BE IMPACTED BY STRONG WINDS INCLUDE INTERSTATES 10 AND 15 IN THE INLAND EMPIRE AND HIGHWAYS 210...91...AND 60. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ SS
142 WWUS76 KSGX 152032 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1232 PM PST WED FEB 15 2012 ...GUSTY WEST WINDS THROUGH THIS EVENING... ...STRONG GUSTY NORTHEAST WINDS EARLY THURSDAY MORNING THROUGH FRIDAY AFTERNOON THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL FOOTHILLS... .GUSTY SOUTHWEST TO WEST WINDS WILL CONTINUE TODAY AS A STORM SYSTEM TRACKS ACROSS SOUTHERN CALIFORNIA. AS THIS SYSTEM MOVES INTO BAJA CALIFORNIA LATE TONIGHT...THE WINDS WILL QUICKLY SHIFT TO THE NORTHEAST. EXPECT STRONG AND GUSTY NORTHEAST WINDS THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL FOOTHILLS THURSDAY MORNING THROUGH FRIDAY AFTERNOON. CAZ042-160500- /O.UPG.KSGX.HW.A.0008.120216T1000Z-120217T2100Z/ /O.NEW.KSGX.HW.W.0009.120216T0900Z-120217T2100Z/ /O.CON.KSGX.WI.Y.0011.120215T2100Z-120216T0300Z/ ORANGE COUNTY COASTAL AREAS- 1232 PM PST WED FEB 15 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 1 AM THURSDAY TO 1 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 AM THURSDAY TO 1 PM PST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS: WEST WINDS 15 TO 20 MPH WITH GUSTS TO 35 MPH THROUGH THIS EVENING...MAINLY AT THE COAST. FOR THURSDAY MORNING THROUGH FRIDAY...AREAS OF NORTHEAST WINDS 25 TO 35 MPH...WITH GUSTS TO 60 MPH BELOW THE FAVORED PASSES AND CANYONS OF THE SANTA ANA MOUNTAINS. * LOCATION: FOR TODAY...STRONGEST WINDS EXPECTED NEAR THE COAST. FOR THURSDAY AND FRIDAY...STRONGEST WINDS EXPECTED BELOW THE FAVORED PASSES AND CANYONS OF THE SANTA ANA MOUNTAINS. * TIMING: GUSTY WEST WINDS WILL CONTINUE THROUGH THIS EVENING AS A COLD FRONT MOVES THROUGH. NORTHEAST WINDS WILL DEVELOP LATE TONIGHT...WITH STRONGEST WINDS OCCURRING THURSDAY AND FRIDAY MORNINGS. NORTHEAST WINDS WILL DIMINISH FRIDAY AFTERNOON. * IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ048-055-057-160500- /O.UPG.KSGX.HW.A.0008.120216T1000Z-120217T2100Z/ /O.NEW.KSGX.HW.W.0009.120216T0900Z-120217T2100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 1232 PM PST WED FEB 15 2012 ...HIGH WIND WARNING IN EFFECT FROM 1 AM THURSDAY TO 1 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 AM THURSDAY TO 1 PM PST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS: AREAS OF NORTHEAST WINDS 25 TO 35 MPH...WITH GUSTS TO 65 MPH. LOCAL GUSTS IN EXCESS OF 70 MPH POSSIBLE THROUGH AND BELOW THE FAVORED PASSES AND CANYONS OF THE SAN BERNARDINO AND SANTA ANA MOUNTAINS. * LOCATION: THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL FOOTHILLS. * TIMING: NORTHEAST WINDS WILL DEVELOP LATE TONIGHT... WITH STRONGEST WINDS OCCURRING THURSDAY AND FRIDAY MORNINGS. NORTHEAST WINDS WILL DIMINISH FRIDAY AFTERNOON. * IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. FREEWAYS MOSTLY LIKELY TO BE IMPACTED BY STRONG WINDS INCLUDE INTERSTATES 10 AND 15 IN THE INLAND EMPIRE AND HIGHWAYS 210...91...AND 60. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ060>062-160500- /O.CON.KSGX.WI.Y.0011.000000T0000Z-120216T0600Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 1232 PM PST WED FEB 15 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * WINDS: SOUTHWEST TO WEST WINDS 15 TO 25 MPH...WITH GUSTS TO 50 MPH. * TIMING: THROUGH THIS EVENING. * VISIBILITY: AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ043-050-160300- /O.CON.KSGX.WI.Y.0011.120215T2100Z-120216T0300Z/ SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 1232 PM PST WED FEB 15 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS: WEST WINDS 15 TO 25 MPH...WITH GUSTS TO 35 MPH. * TIMING: THROUGH THIS EVENING. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HARRISON/MM
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at Feb 13, 9:40 PM PST, 5 hours 56 minutes earlier.
Area forecast discussion, Feb 13, 9:40 PM PST, 5 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
940 PM PST MON FEB 13 2012
.SYNOPSIS...
A COLD UPPER LEVEL LOW WILL CONTINUE TO MOVE THROUGH THE REGION
TONIGHT...WITH RAIN SHOWERS...MOUNTAIN SNOW SHOWERS...AND ISOLATED
THUNDERSTORMS POSSIBLE THROUGH THE NIGHT AND INTO EARLY TUESDAY
MORNING. DRIER CONDITIONS WILL DEVELOP LATE TUESDAY AND TUESDAY
NIGHT...WITH A COLD AND CHILLY NIGHT POSSIBLE. ANOTHER COLD AND
POTENTIALLY STRONGER SYSTEM WILL THEN MOVE THROUGH THE REGION ON
WEDNESDAY...WITH MORE WET...UNSETTLED...AND WINDY WEATHER POSSIBLE.
A BUILDING HIGH PRESSURE SYSTEM WILL THEN BRING LOCALLY STRONG AND
GUSTY WINDS FOR THURSDAY AND FRIDAY...WITH TEMPERATURES GRADUALLY
WARMING TO NEAR NORMAL. HOWEVER...ANOTHER TROUGH WILL DIG OVER THE
REGION THIS WEEKEND...WITH COOLER CONDITIONS PREVAILING ONCE AGAIN
AND A SLIGHT CHANCE OF PRECIPITATION BY SUNDAY.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
WATER VAPOR IMAGERY CONTINUES TO SHOW AN UPPER LEVEL TROUGH OF LOW
PRESSURE DIGGING THROUGH SOUTHERN CALIFORNIA EVENING...WITH THE
CENTER OF THE LOW OVER SOUTHERN NEVADA. WATER VAPOR IMAGERY ALSO
CLEARLY SHOWS A SECONDARY VORTICITY MAXIMUM NEARING POINT CONCEPTION
AT THIS TIME...WHICH WILL TRACK ALONG THE SOUTHERN CALIFORNIA COAST
DURING THE OVER NIGHT HOURS. AS A RESULT...SOUTHERN CALIFORNIA GOT
A BRIEF BREAK IN THE PRECIPITATION EARLIER THIS EVENING...AFTER THE
COLD FRONT MOVED THROUGH THE REGION. HOWEVER...COMPOSITE RADAR
IMAGERY NOW SHOWS SHOWERS REDEVELOPING AHEAD OF THE VORTICITY WAVE
ACROSS THE AREA AS WELL AS MORE SHOWER ACTIVITY WITH THE WAVE ITSELF
OVER SANTA BARBARA COUNTY. THEREFORE...HAVE UPDATED THE FORECAST
THIS EVENING...INCREASING POPS ACROSS THE REGION FOR THE LATTER PART
OF THE NIGHT AND EARLY TOMORROW MORNING. HAVE ALSO EXTENDED THE
WINTER WEATHER ADVISORIES FOR THE SAN BERNARDINO AND RIVERSIDE
COUNTY MOUNTAINS. THUS FAR...REPORTS ON SHOW AN INCH OR TWO OVER
THESE AREAS...BUT IT APPEARS THAT THIS WAVE MAY POTENTIALLY ENHANCE
THE PRECIPITATION OVER THE MOUNTAINS...WITH MORE SNOW FALL
POSSIBLE. SNOW LEVELS WILL ALSO CONTINUE TO FALL TONIGHT DOWN TO
BETWEEN 3500 AND 4500 FEET...SO STILL THINK SNOW TOTALS BETWEEN 2 TO
6 INCHES ARE NOT OUT OF THE QUESTION. HOWEVER...LOCALLY HIGHER
AMOUNTS MAY BE POSSIBLE IN SOME OF THE HEAVIER CONVECTIVE SHOWERS.
HAVE ALSO ADDED THUNDERSTORMS TO THE FORECAST FOR THE SOUTHERN AREAS
TOMORROW MORNING...AS THE -29 DEGREE C COLD POOL MOVES OVER THE
REGION. THE MODELS ARE SHOWING THE BEST INSTABILITY ALONG AND OVER
THE COASTAL WATERS...BUT HAVE INCLUDED THE INLAND AREAS AS WELL.
THE OTHER MAIN CONCERN WITH THIS SYSTEM IS WITH THE WINDS. SO
FAR...THE ONLY LOCATION TO HIT HIGH WIND CRITERIA IS BURNS
CANYON...WITH THE OTHER FAVORED WINDY SPOTS GUSTING IN THE LOWER AND
MID 50 MPH RANGE. HOWEVER...THE UPPER LEVEL REMAINS OVER THE
REGION...AND CANNOT RULE OUT THAT SOME OF THE STRONG WINDS MAY MIX
DOWN LATER THIS EVENING OR DURING THE EARLY MORNING HOURS. HAVE
ALSO DECIDED TO EXTEND THE WIND ADVISORY FOR THE COASTAL AREAS...AS
THE COASTAL OBSERVATIONS AND CGR REPORTS ARE STILL SHOWING SOME
GUSTY WINDS.
THIS SECONDARY WAVE WILL MOVE THROUGH THE AREA DURING THE EARLY
MORNING HOURS TOMORROW. THEREFORE...SOME LINGERING SHOWERS MAY
CONTINUE ACROSS THE REGION...ALONG WITH THE THREAT OF
THUNDERSTORMS. HOWEVER...DRIER CONDITIONS WILL DEVELOP ACROSS THE
REGION DURING THE DAY...AS A TRANSITORY RIDGE BUILDS BACK OVER
CALIFORNIA.
THE NEXT AND EVEN COLDER SYSTEM WILL THEN MOVE THROUGH THE REGION ON
WEDNESDAY AFTERNOON AND NIGHT. MODELS ARE STARTING TO SHOW A
SLIGHTLY MORE INLAND TRACK ACROSS NORTHERN CALIFORNIA WITH THIS NEXT
SYSTEM...BUT TRY TO STIR IT CLOSER TO THE SOUTHERN CALIFORNIA COAST
AS IT MOVES OVER THE REGION. THEREFORE...THINK THAT THE
PRECIPITATION AMOUNTS WITH THIS NEXT SYSTEM MAY BE SIMILAR TO OR
POTENTIALLY SLIGHTLY HIGHER THAN THE CURRENT SYSTEM. THIS MEANS
THAT MORE COLD...WET...AND UNSETTLED WEATHER WILL BE POSSIBLE.
DRIER CONDITIONS WILL THEN DEVELOP BACK OVER THE REGION ON
THURSDAY. AT THIS TIME...IT ALSO LOOKS AS THOUGH SOME MODERATE TO
STRONG AND GUSTY NORTHEAST OR EAST WINDS MAY ALSO DEVELOP AS THIS
LOW TRACKS SOUTHWARD INTO NORTHERN BAJA. THE STRONGEST WINDS WILL
LIKELY BE THROUGH AND BELOW THE FAVOR CANYONS AND PASSES. THE DRIER
CONDITIONS WILL CONTINUE INTO FRIDAY AND SATURDAY...WITH
TEMPERATURES RETURNING TO NEAR NORMAL RANGES. HOWEVER...ANOTHER
TROUGH THEN DIGS OVER THE WEST ON SUNDAY. AT THIS TIME...THE 12Z
ECMWF IS THE ONLY MODEL SHOWING ANY PRECIPITATION...SO CONFIDENCE IS
LOW AS TO WHETHER OR NOW MORE RAIN IS IN STORE FOR THE REGION.
HOWEVER...COOLER CONDITIONS AND ONSHORE FLOW WILL RETURN FOR SUNDAY
AND MONDAY.
&&
.AVIATION...
140400Z...SCATTERED INSTABILITY SHOWERS THROUGH 18Z TUE WITH SCT-BKN
BASES BTWN 3000-3500 WITH MERGING LYRS TO 10KFT AND AREAS OF MTN
OBSCURATION.
COASTAL AIRPORTS...ISLAND BANDING SHOWERS OVER THE COASTAL WATERS
TONIGHT MAY BRIEFLY IMPACT KSAN...KCRQ AND KSNA AT TIMES THROUGH 18Z
TUE. GUSTY WINDS AT THE COASTAL AIRPORTS TONIGHT WILL GRADUALLY
SUBSIDE THROUGH 15Z TUE. VFR CONDITIONS TUESDAY AFTERNOON WITH
SCT030-040.
DESERTS...GUSTY NORTHWEST WINDS TONIGHT AT KPSP AND KTRM WITH
OCCASIONAL ROTORS AND MODERATE TO SEVERE CHOP THROUGH 15Z TUE. AREAS
OF BLDU REDUCING VIS TO 4SM AT TIMES.
&&
.MARINE...
HIGH WINDS AND SEAS TONIGHT THROUGH TUE MORNING IN THE WAKE OF THE
DEPARTING COLD FRONT. GALE WARNINGS REMAIN IN EFFECT UNTIL 10 AM TUE
WITH WIND GUSTS FROM 30-40KT AND COMBINED SEAS 10 FEET OR HIGHER.
THE WINDS BEGIN TO DECREASE OVER THE INNER WATERS EARLY TUESDAY
MORNING...WITH 30-40 KT GALES MAY DIMINISHING TO 15-25 KT.
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT AS THE COLD CORE
UPPER LOW SETTLES OVER SOCAL.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING UNTIL 3 AM PST TUESDAY FOR THE COACHELLA
VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN DIEGO COUNTY
DESERTS...SAN DIEGO COUNTY MOUNTAINS.
WINTER WEATHER ADVISORY UNTIL 3 AM PST TUESDAY ABOVE 5000 FEET
FOR THE RIVERSIDE COUNTY MOUNTAINS.
HIGH SURF ADVISORY UNTIL 10 AM PST TUESDAY FOR THE BEACHES IN
THE ORANGE COUNTY COASTAL AREAS...SAN DIEGO COUNTY COASTAL
AREAS.
WIND ADVISORY UNTIL 3 AM PST TUESDAY FOR THE ORANGE COUNTY
COASTAL AREAS...SAN DIEGO COUNTY COASTAL AREAS.
HIGH WIND WARNING UNTIL 3 AM PST TUESDAY FOR THE APPLE AND
LUCERNE VALLEYS...SAN BERNARDINO COUNTY MOUNTAINS.
WINTER WEATHER ADVISORY UNTIL 3 AM PST TUESDAY ABOVE 5000 FEET
FOR THE SAN BERNARDINO COUNTY MOUNTAINS.
WINTER WEATHER ADVISORY UNTIL 8 AM PST TUESDAY ABOVE 5000 FEET
FOR THE SAN DIEGO COUNTY MOUNTAINS.
PZ...GALE WARNING UNTIL 10 AM PST TUESDAY FOR THE COASTAL WATERS FROM
SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM...
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING
30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.
&&
PUBLIC...PALMER
AVIATION/MARINE...MOEDEHazardous weather outlook, Feb 13, 3:55 PM PST, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 355 PM PST MON FEB 13 2012 CAZ042-043-048-050-055>058-060>062-PZZ750-775-141400- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 355 PM PST MON FEB 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE COLD FRONT WILL CONTINUE TO MOVE ACROSS SOUTHERN CALIFORNIA TODAY...AS THE FIRST IN A PAIR OF COLD LOW PRESSURE SYSTEMS MOVE ACROSS THE REGION. THEREFORE...LIGHT TO MODERATE SHOWERS WILL CONTINUE ACROSS THE REGION THIS AFTERNOON AND EVENING. ALTHOUGH A BRIEF BREAK MAY OCCUR...A SECOND ROUND OF SHOWERS ASSOCIATED WITH THE MAIN LOW WILL MOVE THROUGH THE REGION LATER THIS EVENING AND TONIGHT. SNOW LEVELS WILL LOWER FROM BETWEEN 5000 AND 6000 FEET THIS AFTERNOON TO AROUND 4000 FEET TONIGHT...WITH SOME ACCUMULATIONS POSSIBLE OVER THE HIGHEST ELEVATIONS. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS...WHICH WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. WINDS WILL ALSO INCREASE THROUGH THE EVENING HOURS WITH THIS SYSTEM...WITH HIGH WINDS WARNINGS FOR THE MOUNTAINS AND DESERTS AND WIND ADVISORIES FOR THE COASTAL AREAS IN EFFECT. THERE WILL ALSO BE STRONG GUSTY WEST WINDS OVER THE COASTAL WATERS THIS AFTERNOON AND TONIGHT EXTENDING LOCALLY INLAND ALONG THE COAST THIS EVENING. LARGE WEST SWELLS WILL GENERATE DANGEROUS RIP CURRENTS AT AREA BEACHES. FOR MORE INFORMATION WITH REGARDS TO THE CURRENT SYSTEM...PLEASE SEE THE FOLLOWING PRODUCTS...LAXNPWSGX...LAXWSWSGX...LAXCFWSGX...AND LAXMWWSGX. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER COLDER AND POTENTIALLY STRONGER SYSTEM MAY TRACK ACROSS SOUTHERN CALIFORNIA ON WEDNESDAY AND WEDNESDAY NIGHT...BRINGING MORE COLD...WET...UNSETTLED...AND WINDY WEATHER TO THE REGION. FOR THURSDAY...AS THIS COLD UPPER LEVEL LOW EXITS THE REGION...STRONG AND GUSTY NORTHEAST WINDS ARE POSSIBLE THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL FOOTHILLS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION MAY BE NEEDED FOR SAN BERNARDINO COUNTY FOR LATE THIS AFTERNOON INTO THIS EVENING. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. PALMER
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 2:11 AM PST | Small Craft Advisory | SGX | 8 hr | |
| Feb 14, 1:32 PM PST | Wind Advisory | SGX | Riverside, San Bernardino, San Diego | 32 hr |
| Feb 14, 1:32 PM PST | Winter Storm Watch | SGX | Riverside, San Bernardino, San Diego | 13 hr |
| Feb 14, 1:39 PM PST | Small Craft Advisory for Winds | SGX | 32 hr | |
| Feb 14, 1:39 PM PST | High Surf Advisory | SGX | San Diego | 36 hr |
Nearby
High Wind Watches in California, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.